MathSciNet Relay Station
MathSciNet bibliographic data
MR1205485 57M50 (20H10)
Culler, Marc; Shalen, Peter B. The volume of a hyperbolic $3$-manifold with Betti number $2$. Proc. Amer. Math. Soc. 120 (1994), no. 4, 1281–1288.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement